# SDR SWAA2022030202108

- Difficulty date: January 15, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH #2 AND #3 CAP STRIPS HAVE CORROSION ON BACKSIDE. / LEFT SIDE #2 AND #3 CAP STRIP REMOVED AND REPLACED #2 P/N 453A2611-10 STATION 747 TO 772+5 CAP #3 P/N 453A2611-4 STATION 772+5 TO 847 PER SRM 51-40-02
